# SDR AALA20150429016

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 55,914 hours, 7,040 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285W00232
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING TO FLAPS 5 DEGREES DURING APPROACH RECEIVED, FLAPS PRIMARY FAIL, EICAS MSG.  FLAPS LOWERED BY ALTERNATE PROCEDURE & LANDED FLAPS 20 WITHOUT INCIDENT.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACCOMPLISHED FIM 27-52-00-810-801.  R & R NR 2 FSEU IAW AMM 27-51-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
